# SDR AALA201609079003

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 58,517 hours, 21,666 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER READING LIGHT ABOVE SEAT ROW 6DEF VERY HOT CAUSED BURING ODOR IN BIN ABOVE SEAT ROW 6DEF WITH LIGHT OFF ODOR DECREASED.  MAINTENANCE RELAMPED ALL BULBS AT SEAT ROW 6DEF READING LIGHTS IAW AMM 33-25-00.  DROPPED PANEL AND INSPECTED AREA FOR BURNING ODOR AND NO FAULTS.
